# SDR SIMA20131202003

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 34,348 hours, 31,692 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564275001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED FRAME AT FR 70 AT APPROXIMATELY STRINGER 13R GOUGED ON FACE.  REPAIRED FRAME 70 IAW AE ERS-EM-53MR-052.
